As long as you are on a pill that contains estrogen (as most birth control pills do) your menopausal symptoms may be masked or controlled. Ultimately, your ovaries are going through the change but you may not be able to sense it as your periods are regulated and you don't experience estrogen withdrawal symptoms due to the estrogen you are ingesting. Many women will notice hot flashes during their spacer pills (those pills with no hormones at the end of your pack) so that can be a clue. Once you stop taking the pill, you will have all the symptoms which tell you the change has been occurring.
Take comfort in knowing you're not alone, while getting informed and inspired.
Answer a few quick questions to find the right protection or prevention, plus free samples and coupons.
With a 75% Wider Back,
Poise® Overnight Pads are designed
to help protect against leaks while
lying down, for worry-free